# SDR SWIA201335043

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE HYDRAULIC SYSTEM NACELLE DRAIN IS CRACKED & BROKEN.  C-CHECK REPLACED NACELLE DRAIN MASS ON RT OTBD NACELLE FOR BLUE HYDRAULIC SYSTEM IAW SRM.
